U.S. doctors online nowAsk doctors free
Jacksonville, AR
A 25-year-old female asked:

i have bell's palsy on the left side of my face but on that same side i have a lot of pain on that whole side what is going on and what should i do?

3 doctor answers4 doctors weighed in
Dr. Marvin Den
Internal Medicine 45 years experience
See doctor: You sound like you have developed a neuralgia, or nerve type pain as well. Re see your doctor.
Dr. Jovita Anyanwu
Internal Medicine 30 years experience
Bells palsy: Your are receiving corticosteroids and acyclovir. The pain may respond to neurontin (gabapentin).
Dr. Vernon Barton
General Practice 52 years experience
The facial nerve has been damaged by the cause of Bells palsy. Hopefully time will help, but gabapentin(Neurontin) should be helpful.
Apr 16, 2013
Dr. Michael Ham
Ophthalmology 27 years experience
Cause!: What have yo been told the cause of the bell's palsy is from. Most common is a virus. You are taking Acyclovir and steroids, this appears as if it is from shingles (herpes zoster). If this is the case, your pain is most likely from that. Post herpetic neuralgia. Neurontin, gabapentin, or Lyrica (pregabalin) can help with this phn.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.